# SDR GAIA9615

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N561PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47014
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 9922042
- Condition: Cracked
- Location: Lwr Fuselage.
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, REVEALED TEN CRACKED STRUT FRAME ATTACH FITTINGS IN THE LOWER FUSELAGE CARGO COMPARTMENTS.  CLOSER INSPECTION REVEALED THE CRACKS TO BE CORROSION CRACKS ALONG GRAIN LINES.  SEVEN FRAMES WERE REPLACED IAW THE DOUGLAS SRM AND THREE OF THE FRAMES WERE REPAIRED IAW KITTY HAWK EA D9-53-030.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
